# SDR USAA990149

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 953
- Part time: 47,732 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .75 INCH CRACK IN FUSELAGE SKIN AT RIGHT SIDE STATION 953 BETWEEN L14 AND L15. INSTALLED TITANIUM FINGER DOUBLER PER EA 51542. (M)
